International Journal of Mathematics and Mathematical Sciences
Volume 2004 (2004), Issue 70, Pages 3885-3888
Radical approach in BCH-algebras
Department of Mathematics Education, Chinju National University of Education, Jinju 660-756, Korea
Received 2 October 2002; Revised 4 November 2004
Copyright © 2004 Eun Hwan Roh. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.
We define the notion of radical in BCH-algebra and investigate
the structure of , a viewpoint of radical in BCH-algebras.